G. A. Dirac, On rigid circuit graphs, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.13, issue.1-2, pp.71-76, 1961.
DOI : 10.1016/S1385-7258(51)50053-7

D. R. Fulkerson and O. A. Gross, Incidence matrices and interval graphs, Pacific Journal of Mathematics, vol.15, issue.3, pp.835-855, 1965.
DOI : 10.2140/pjm.1965.15.835

URL : http://msp.org/pjm/1965/15-3/pjm-v15-n3-p11-s.pdf

F. Gavril, The intersection graphs of subtrees in trees are exactly the chordal graphs, Journal of Combinatorial Theory, Series B, vol.16, issue.1, pp.47-56, 1974.
DOI : 10.1016/0095-8956(74)90094-X

J. R. Blair and B. W. Peyton, An introduction to chordal graphs and clique trees. Graph Theory Sparse Matrix Comput, pp.1-29, 1993.
DOI : 10.2172/10145949

R. E. Tarjan and M. Yannakakis, Simple Linear-Time Algorithms to Test Chordality of Graphs, Test Acyclicity of Hypergraphs, and Selectively Reduce Acyclic Hypergraphs, SIAM Journal on Computing, vol.13, issue.3, pp.566-579, 1984.
DOI : 10.1137/0213035

D. J. Rose, R. E. Tarjan, and G. S. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.266-283, 1976.
DOI : 10.1137/0205021

P. S. Kumar and C. E. Madhavan, Minimal vertex separators of chordal graphs, Discrete Applied Mathematics, vol.89, issue.1-3, pp.155-168, 1998.
DOI : 10.1016/S0166-218X(98)00123-1

A. Berry and J. P. Bordat, Separability generalizes Dirac's theorem, Discrete Applied Mathematics, vol.84, issue.1-3, pp.43-53, 1998.
DOI : 10.1016/S0166-218X(98)00005-5

URL : https://doi.org/10.1016/s0166-218x(98)00005-5

D. G. Corneil and R. Krueger, A Unified View of Graph Searching, SIAM Journal on Discrete Mathematics, vol.22, issue.4, pp.1259-1276, 2008.
DOI : 10.1137/050623498

A. Berry, R. Krueger, and G. Simonet, Maximal Label Search Algorithms to Compute Perfect and Minimal Elimination Orderings, SIAM Journal on Discrete Mathematics, vol.23, issue.1, pp.428-446, 2009.
DOI : 10.1137/070684355

URL : https://hal.archives-ouvertes.fr/lirmm-00366108

R. Krueger, G. Simonet, and A. Berry, A General Label Search to investigate classical graph search algorithms, Discrete Applied Mathematics, vol.159, issue.2-3, pp.128-142, 2011.
DOI : 10.1016/j.dam.2010.02.011

URL : https://hal.archives-ouvertes.fr/lirmm-00371177

A. Berry, J. R. Blair, J. Bordat, and G. Simonet, Graph Extremities Defined by Search Algorithms, Algorithms, vol.7, issue.2, pp.100-124, 2010.
DOI : 10.1016/0022-247X(70)90282-9

URL : https://hal.archives-ouvertes.fr/lirmm-00482042

A. Berry and R. Pogorelcnik, A simple algorithm to generate the minimal separators and the maximal cliques of a chordal graph, Information Processing Letters, vol.111, issue.11, pp.508-511, 2011.
DOI : 10.1016/j.ipl.2011.02.013

URL : https://hal.archives-ouvertes.fr/hal-00678694

S. Xu, X. Li, and R. Liang, Moplex orderings generated by the LexDFS algorithm, Discrete Applied Mathematics, vol.161, issue.13-14, pp.2189-2195, 2013.
DOI : 10.1016/j.dam.2013.02.028

A. Berry, R. Pogorelcnik, and G. Simonet, An Introduction to Clique Minimal Separator Decomposition, Algorithms, vol.84, issue.2, pp.197-215, 2010.
DOI : 10.1016/j.disc.2005.12.017

URL : https://hal.archives-ouvertes.fr/lirmm-00485851

A. Berry and A. Wagler, Triangulation and Clique Separator Decomposition of Claw-Free Graphs, Proceedings of the WG 2012, pp.26-28, 2012.
DOI : 10.1007/978-3-642-34611-8_5

A. Brandstädt and C. Hoàng, On clique separators, nearly chordal graphs, and the Maximum Weight Stable Set Problem, Theoretical Computer Science, vol.389, issue.1-2, pp.295-306, 2007.
DOI : 10.1016/j.tcs.2007.09.031

H. Leimer, Optimal decomposition by clique separators, Discrete Mathematics, vol.113, issue.1-3, pp.99-123, 1993.
DOI : 10.1016/0012-365X(93)90510-Z

URL : https://doi.org/10.1016/0012-365x(93)90510-z

R. E. Tarjan, Decomposition by clique separators, Discrete Mathematics, vol.55, issue.2, pp.221-232, 1985.
DOI : 10.1016/0012-365X(85)90051-2

URL : https://doi.org/10.1016/0012-365x(85)90051-2

A. Berry, R. Pogorelcnik, and G. Simonet, Organizing the atoms of the clique separator decomposition into an atom tree, Discrete Applied Mathematics, vol.177, pp.1-13, 2014.
DOI : 10.1016/j.dam.2014.05.030

URL : https://hal.archives-ouvertes.fr/hal-01375915

A. Berry, J. R. Blair, P. Heggernes, and B. W. Peyton, Maximum Cardinality Search for Computing Minimal Triangulations of Graphs, Algorithmica, vol.39, issue.4, pp.287-298, 2004.
DOI : 10.1007/s00453-004-1084-3

A. Brandstädt, V. B. Le, and J. P. Spinrad, Graph Classes: A Survey; Monographs on Discrete Mathematics and Applications, 1999.

M. C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, 1980.

A. Berry and J. P. Bordat, Moplex elimination orderings, Electronic Notes in Discrete Mathematics, vol.8, pp.6-9, 2001.
DOI : 10.1016/S1571-0653(05)80065-4

URL : http://www.isima.fr/~berry/meo.ps

D. J. Rose, Triangulated graphs and the elimination process, Journal of Mathematical Analysis and Applications, vol.32, issue.3, pp.597-609, 1970.
DOI : 10.1016/0022-247X(70)90282-9

URL : https://doi.org/10.1016/0022-247x(70)90282-9

J. P. Spinrad, Efficient Graph Representations; Fields Institute Monographs This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (http, 2003.